Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 18 found articles
 
 
  Unified extremal results of topological indices and spectral invariants of graphs
 
 
Title: Unified extremal results of topological indices and spectral invariants of graphs
Author: Yao, Yuedan
Liu, Muhuo
Belardo, Francesco
Yang, Chao
Appeared in: Discrete applied mathematics
Paging: Volume 271 (2019) nr. C pages 218-232
Year: 2019
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 18 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands